Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The general problem of antenna radiation and the fundamental integral equation, with application to an antenna of revolution. I

Authors: G. E. Albert and J. L. Synge
Journal: Quart. Appl. Math. 6 (1948), 117-131
MSC: Primary 78.0X
DOI: https://doi.org/10.1090/qam/27697
MathSciNet review: 27697
Full-text PDF Free Access

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X

Additional Information

DOI: https://doi.org/10.1090/qam/27697
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society